# SDR CA970612001

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- Engine: Lyc LTS101600A3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 430112810
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT FUEL WAS NOTICED ON THE ENGINE DECK. ON RUNUP FUEL WAS VISIBLE LEAKING OUT OF THE DRAIN TUBE. FUEL PUMP WAS REMOVED AND A SERVICEABLE PUMP WAS INSTALLED.
